MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR73
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering confirmed the complainant's experience of a cannula tip fracture.Engineering also noted a tear on the balloon.Based on the condition of the returned unit, it is likely that the cannula tip fracture was caused by the force applied on the unit in combination with lipid exposure.The likely root cause of the torn balloon is due to damage from instrument.The instructions for use states, "do not allow sharp instruments or objects to come into contact with the balloon." the probability and criticality of harm resulting from these failure modes have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: "esophageal cancer surgery." event description: "when they want to finished the surgery, and then found the tip was broken.Surgeons pick up fragments from patient.Please see the attachment." type of intervention: unk.Patient status: "fine.".

Brand Name
CFR73, 12X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6866908
Report Number2027111-2017-01973
Device Sequence Number699853
Product Code GCJ
UDI-Device Identifier00607915119898
UDI-Public(01)00607915119898(17)200405(30)01(10)1293727
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/05/2020
Device Model NumberCFR73
Device Catalogue Number101245601
Device Lot Number1293727
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1